Back to Ask the Diabetes Team Ask the Diabetes Team

From Fresno, California, USA:

I was diagnosed with type 2 diabetes about seven years ago, and I lost a lot of weight, but I still need to lose about 30 more pounds. I recently started taking Xenadrine, and I suddenly have problems with my jaw so much so that I can barely open my mouth and it hurts to chew. It is also swelling and getting progressively worse. I never had this kind of problem before except that my jaw used to "pop", ever since I had braces in high school. What are the dangers of taking the Xenadrine with untreated type 2 diabetes? Can the Xenadrine be causing this kind of side effect?


Over the counter weight loss supplements are not FDA approved and can cause serious problems for folks, even those without diabetes. My personal view is that you would be better served to increase your exercise and skip the pills.

There has been much in the news lately about the dangers of the Xenadrine, Hydroxicut, etc. supplements containing ephedra and some deaths have been reported. Please reconsider using these items.


Original posting 7 Oct 2002
Posted to Alternative Therapies and Explanations


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.